Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 381068, 4 pages
Research Article

On -Continuous Functions in Biminimal Structure Spaces

Department of Mathematics, Faculty of Science, Mahasarakham University, Mahasarakham 44150, Thailand

Received 17 June 2013; Accepted 18 August 2013

Academic Editor: Luc Vrancken

Copyright © 2013 Chawalit Boonpok et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chawalit Boonpok, Chokchai Viriyapong, Montri Thongmoon, and Nongluk Viriyapong, “On -Continuous Functions in Biminimal Structure Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 381068, 4 pages, 2013. doi:10.1155/2013/381068